# SDR ASAA2015040911301

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,921 hours, 7,584 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481034
- Part serial: 08201H3730
- Condition: Binding
- Location: L2 Sliding
- Part time: 20,561 hours, 6,205 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW BINDS, DIFFICULT TO OPEN AND CLOSE. DOES NOT SMOOTHLY RUN THRU TRAVEL. ACFT GROUNDED.  ADJUSTED AND OPS CHECKED L2 WINDOW IAW AMM 56-12-11.
